The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

A Study on Atomic Hausdorff and Atomic Regular Measure Manifolds

Authors

S. C. P. Halakatti and Akshata Kengangutti

Abstract

In this paper atomic Hausdorff and atomic regular measure manifolds are
generated by using the tools of inverse function theorem for measure manifold and pullback function on a measure manifold. Also, we investigate the possibility of generating a broader class of atomic measure manifolds.

Keywords and Phrases : Atomic measure space, Measure atlas, Measure chart, Measure invariant transformation, Atomic Hausdorff space, Atomic regular space, Atomic measure manifold
AMS Subject Classification : : 28-XX, 49Q15, 54-XX, 57NXX, 58-XX, 54H15, 57SXX

Received date : February 9, 2017

Accepted date: July 22, 2017

cited by: J.T.S. Vol. 10 (2016), pp.69-77

Download PDF